# SDR SWAA2025061682090

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 7,976 hours, 4,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT FLASHING GREEN<[01] REMOVED AND CLEANED AFT FA FLASHLIGHT CONTACTS; AND RE-INSTALLED PER AMM 25-64-00. OPS CHECK NORMAL WHEN PUSH TO TEST.
